Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/94714
Full metadata record
DC FieldValueLanguage
dc.contributor.authorO'Connell, R. F.en
dc.contributor.authorWang, Lipo.en
dc.contributor.authorWilliams, H. A.en
dc.date.accessioned2012-05-23T02:28:51Zen
dc.date.accessioned2019-12-06T19:00:57Z-
dc.date.available2012-05-23T02:28:51Zen
dc.date.available2019-12-06T19:00:57Z-
dc.date.copyright1984en
dc.date.issued1984en
dc.identifier.citationO'Connell, R. F., Wang, L., & Williams, H. A. (1984). Time dependence of a general class of quantum distribution functions. Physical Review A, 30(5), 2187-2192.en
dc.identifier.urihttps://hdl.handle.net/10356/94714-
dc.description.abstractWe derive an explicit analytic expression for the time development of a generalized class of quantum distribution functions, which include as special cases the Wigner, the normal, and the antinormal distributions. We find that the simplest result is obtained in the case of the Wigner distribution.en
dc.format.extent6 p.en
dc.language.isoenen
dc.relation.ispartofseriesPhysical review Aen
dc.rights© 1984 The American Physical Society. This paper was published in Physical Review A and is made available as an electronic reprint (preprint) with permission of American Physical Society. The paper can be found at the following official URL: [http://dx.doi.org/10.1103/PhysRevA.30.2187].  One print or electronic copy may be made for personal use only. Systematic or multiple reproduction, distribution to multiple locations via electronic or other means, duplication of any material in this paper for a fee or for commercial purposes, or modification of the content of the paper is prohibited and is subject to penalties under law.en
dc.subjectDRNTU::Engineering::Electrical and electronic engineeringen
dc.titleTime dependence of a general class of quantum distribution functionsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen
dc.identifier.doi10.1103/PhysRevA.30.2187en
dc.description.versionPublished versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:EEE Journal Articles
Files in This Item:
File Description SizeFormat 
73. Time dependence of a general class of quantum distribution functions.pdf760.48 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.